|Milk Thistle and Cocktails
Nov 16, 2005
I have read two different conflicting studies now on the interaction of Milk Thistle and HIV meds. I am on Reyataz Norvir and Emtriva. My eyes are yellowing greatly and its been over a year. I decided to start aking Milk THistle. Will this hurt me or my meds?
Response from Dr. Henry
Generally the use of milk thistle and your HIV regimen should not be a problem (though uncertain what its benefit is for liver problems). The yellow eyes may be due to the Reyataz and if that is the case then consider discussing a change to another drug (many options) with your HIV doc! KH
reducing the dosis of kaletra 6 to 3 a day
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.